MAUDE Adverse Event Report: BL,Ø4.8MM RC, SLACT.8MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT

BL,Ø4.8MM RC, SLACT.8MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid BL
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in ada 3, failure occurred upon insertion.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and sinus augmentation.Patient presented with bone type iv and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
BL,Ø4.8MM RC, SLACT.8MM,ROXOLID,GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
MDR Report Key12722343
Report Number0009613348-2021-82921
Device Sequence Number11726413
Product Code DZE
UDI-Device Identifier07630031707253
UDI-Public07630031707253
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K121131
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Model NumberSLActive Roxolid BL
Device Catalogue Number021.6308G
Device Lot NumberMC356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/29/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR